# SDR HEEA966437

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 36B510954G2
- Condition: Slippage
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS CLUTCH SLIPPAGE TEST.  IT WAS TESTED AS RECEIVED BY ACCESSORY OVERHAUL SHOP AND SLIPPED AT 195 INCH POUNDS.  TEST SPECS - 325 TO 375 INCH POUNDS.  ALSO END PLAY IS AT MAX .010 TEST-SPECS .004-.010.
